# SDR DALA2019012100448

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 16,724 hours, 6,286 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Not Seated
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3820 - ATO - AT 10 KNOTS DUE TO L1 DOOR INDICATION ILLUMINATED AND HANDLE RAISED SLIGHTLY. CORRECTIVE ACTION: DOOR HANDLE SEATED, LIGHT EXTINGUISHED AND AIRCRAFT DEPARTED. (5551506).
